Approximation theorems for fuzzy set multifunctions in Vietoris topology. Physical implications of regularity
Author(s):
Abstract:
n this paper, we consider continuity properties (especially, regularity, also viewed as an approximation property) for $% mathcal{P}_{0}(X)$-valued set multifunctions ($X$ being a linear, topological space), in order to obtain Egoroff and Lusin type theorems forset multifunctions in the Vietoris hypertopology. Some mathematical applications are established and several physical implications of the mathematical model of regularity are presented, which allows a classification of the physical models.
Language:
English
Published:
Iranian journal of fuzzy systems, Volume:12 Issue:1, 2015
Page:
27
magiran.com/p1371865  
روش‌های دسترسی به متن این مطلب
اشتراک شخصی
در سایت عضو شوید و هزینه اشتراک یک‌ساله سایت به مبلغ 300,000ريال را پرداخت کنید. همزمان با برقراری دوره اشتراک بسته دانلود 100 مطلب نیز برای شما فعال خواهد شد!
اشتراک سازمانی
به کتابخانه دانشگاه یا محل کار خود پیشنهاد کنید تا اشتراک سازمانی این پایگاه را برای دسترسی همه کاربران به متن مطالب خریداری نمایند!